MathSciNet Relay Station
MathSciNet bibliographic data
MR1620076 (99d:51017) 51K05 (54C25 54E35)
Bandelt, H.-J.; Chepoi, V.; Laurent, M. Embedding into rectilinear spaces. Discrete Comput. Geom. 19 (1998), no. 4, 595–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement